# SDR CWQA04142010

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N604B
- Make and model: Cndair CL604
- Aircraft serial: 5335
- Aircraft time: 5,798 hours, 2,687 cycles
- Engine: Ge CF343B
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE ANTI-ICE FLUID IN APU DUCTS CAUSING SMOKE IN PLANE.  RAN ENGINES AT N1 FOR THE DAY TO CLEAR ANY ANTI-ICE FLUID.  OPS CHECK GOOD.  AIRCRAFT WAS DE-ICED PRIOR AND EMERGENCY EQUIP WAS REQUESTED AFTER EVENT.
